# SDR HALA2009021400048

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,089 hours, 30,366 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stuck
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - ENGINE NR 1 STUCK IN FLIGHT IDLE AFTER START.  AS ACFT APPROACHED GATE ENGINE RETURNED TO GROUND IDLE.  PERFORMED ENG RUN OF NR 1 ENG GRD, OP'S CHECK GOOD.  NO DEFECTS NOTED, OK FOR SERVICE.
